# SDR USAA129804

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924TS
- Make and model: Boeing 727227
- Aircraft serial: 21041
- Engine: Pwa JT8D7B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 378200
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: X, J
- Precautionary procedure: C

## Discrepancy

FLT 6170 - LGA-BOS - ON TAKEOFF AFTER 1.4 EPR CHECK, WHEN POWER APPLIED FOR TAKEOFF NR 1 ENGINE FLAMED OUT.  REMOVED AND REPLACED NR 1 ENGINE DRIVEN FUEL PUMP PER MM 73-11-1.  LEAK AND OPERATIONAL CHECKS OK.  (M)
